# SDR KNN2008F00003

- Difficulty date: September 18, 2004
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N977UA
- Make and model: Boeing 737291
- Aircraft serial: 21508
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE COMPLYING WITH AD 93-08-04 AND SB 737-53-1268.  DURING THE CURRENT C-CHECK. WE FOUND STRINGER CLIP THAT FAILED NDT INSPECTION.  THE STRINGER CLIP WAS REPLACED IAW SB-737-53-1268. ALL SUPPLEMENTAL INSPECTIONS WERE ALSO COMPLIED WITH IAW THE SB.  (K)
